Open Access
2015 Skew symmetric weighted shifts
Sen Zhu
Banach J. Math. Anal. 9(1): 253-272 (2015). DOI: 10.15352/bjma/09-1-19


An operator $T$ on a complex Hilbert space $\mathcal{H}$ is called skew symmetric if $T$ can be represented as a skew symmetric matrix relative to some orthonormal basis for $\mathcal{H}$. We first give a canonical decomposition for general skew symmetric operators. Based on this decomposition, we provide a classification of skew symmetric weighted shifts.


Download Citation

Sen Zhu. "Skew symmetric weighted shifts." Banach J. Math. Anal. 9 (1) 253 - 272, 2015.


Published: 2015
First available in Project Euclid: 19 December 2014

zbMATH: 1310.47045
MathSciNet: MR3296099
Digital Object Identifier: 10.15352/bjma/09-1-19

Primary: 47B37
Secondary: 47A05 , 47B99

Keywords: complex symmetric operators , Skew symmetric operators , truncated weighted shifts , weighted shifts

Rights: Copyright © 2015 Tusi Mathematical Research Group

Vol.9 • No. 1 • 2015
Back to Top